# SDR FDKA200705235

- Difficulty date: May 8, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 12,312 hours, 11,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR THRESHOLD IS CORRODED OUT OF LIMITS.  THE THRESHOLD HAS BEEN REMOVED AND REPLACED.
